# SDR CA000414009

- Difficulty date: April 11, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,282 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Brush Block
- Part number: 230321380
- Condition: Broken
- Location: Starter Generato
- Component: Starter/Gen, Learsiegler, 23032018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POST-FLIGHT INSPECTION REVEALED THAT ONE OF THE BRUSHES WAS WORN DOWN TWICE AS MUCH AS THE OTHER VISIBLE BRUSH.  UPON REMOVAL, IT WAS THEN NOTED THAT ONE OTHER BRUSH WAS BROKEN AND/OR BURNT OFF.  HOWEVER, THE STARTER/GENERATOR WAS STILL FUNCTIONING AS IT GAVE NO FAILURE WARNING INDICATION.
